# SDR CA150727004

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,207 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OBSERVED TORQUE FLUCTUATIONS OF +/- 20% ON THE LEFT HAND ENGINE (WHICH REMAINED CONTROLLABLE HOWEVER). THE CREW STOPPED THE CLIMB AT 5000 FEET AND RETURNED TO THE ORIGIN FOR A SAFE LANDING. THE CANADIAN TSB REPORTED MAINTENANCE RECEIVED FAULT CODES 24,62,84 FOR THE LEFT HAND ENGINE AND REPLACED THE ENGINE CONTROL UNIT. FOLLOWING AN ENGINE GROUND RUN AND FUNCTION TESTS THE AIRCRAFT WAS RETURNED TO SERVICE.
